# SDR DALA2024042504701

- Difficulty date: April 24, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N3765
- Make and model: Boeing 737832
- Aircraft serial: 30819
- Aircraft time: 72,757 hours, 27,344 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Part number: UNKNOWN
- Condition: Unknown
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(LOG 5634200) AFTER TAKE OFF GEAR CAME UP NORMALLY,MOVING GEAR HANDLE FROM UP TO OFF NOSE GEAR EXTENDED RAN QRH,NOSE GEAR RETARACTED GEAR HANDLE REMAINED UP. NO EXCEEDENCE MAX SPEED 250KIAS OPERATED NORMALLY FOR LANDING. GEAR HANDLE DID GO BEYOND DETENT A VERY SMALL AMOUNT. PER F.I.M. 32-30 OPERATIONAL CHECK NORMAL.
